Access count of this item: 134

Files in This Item:
File Description SizeFormat 
PhysRevB.55.R11949.pdf116.04 kBAdobe PDFView/Open
Title: Universal jump in the helicity modulus of the two-dimensional quantum XY model
Authors: Harada, Kenji  kyouindb  KAKEN_id
Kawashima, Naoki
Author's alias: 原田, 健自
Issue Date: 1-May-1997
Publisher: American Physical Society
Journal title: Physical Review B
Volume: 55
Issue: 18
Thesis number: R11949
Abstract: The helicity modulus of the S=1/2 XY model is precisely estimated through a world-line quantum Monte Carlo method enhanced by a cluster update algorithm. The obtained estimates for various system sizes and temperatures are well fitted by a scaling form with L replaced by log (L/L[0]), which is inferred from the solution of the Kosterlitz renormalization group equation. The validity of the Kosterlitz-Thouless theory for this model is confirmed.
Rights: © 1997 The American Physical Society
DOI(Published Version): 10.1103/PhysRevB.55.R11949
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.